Accessibility navigation


Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Date | No Grouping | Item Type
Jump to: 2013
Number of items: 2.

2013

Prendiville, S. M. (2013) Solution-free sets for sums of binary forms. Proceedings of the London Mathematical Society, 107 (3). pp. 267-302. ISSN 1460-244X doi: https://doi.org/10.1112/plms/pds083

Parsell, S. T., Prendiville, S. M. and Wooley, T. D. (2013) Near-optimal mean value estimates for multidimensional Weyl sums. Geometric and Functional Analysis, 23 (6). pp. 1962-2024. ISSN 1420-8970 doi: https://doi.org/10.1007/s00039-013-0242-7

This list was generated on Mon Jul 13 15:31:42 2020 UTC.

Page navigation